Results 51 to 60 of about 144 (141)

Weak infinitesimal generator for a stochastic partial differential equation with time delay

open access: yesInternational Journal of Stochastic Analysis, Volume 8, Issue 2, Page 115-138, 1995., 1995
In this paper, we consider the Markov solution process for a stochastic parabolic differential equation with time delay. Under the Lipschitz condition and boundedness on the drift and diffusion coefficient, properties of the weak infinitesimal generator of the associated Markov operators are established.
Mou-Hsiung Chang
wiley   +1 more source

Generalized backward doubly stochastic differential equations driven by Lévy processes with non-Lipschitz coefficients [PDF]

open access: yes, 2010
We prove an existence and uniqueness result for generalized backward doubly stochastic differential equations driven by Lévy processes with non-Lipschitz assumptions.2000 AMS Mathematics Subject Classification: Primary: 60F05, 60H15; Secondary ...
Aman, Auguste, Owo, Jean-Marc
core  

BSDE associated with Lévy processes and application to PDIE

open access: yes, 2003
International Journal of Stochastic Analysis, Volume 16, Issue 1, Page 1-17, 2003.
K. Bahlali, M. Eddahbi, E. Essaky
wiley   +1 more source

Bound and periodic solutions of the Riccati equation in Banach space

open access: yesInternational Journal of Stochastic Analysis, Volume 8, Issue 2, Page 195-200, 1995., 1995
An abstract, nonlinear, differential equation in Banach space is considered. Conditions are presented for the existence of bounded solutions of this equation with a bounded right side, and also for the existence of stationary (periodic) solutions of this equation with a stationary (periodic) process in the right side.
A. Ya. Dorogovtsev, T. A. Petrova
wiley   +1 more source

Stochastic phase field $\alpha$-Navier-Stokes vesicle-fluid interaction model.

open access: yes, 2021
International audienceWe consider a stochastic perturbation of the phase field alpha-Navier-Stokes model with vesicle-fluid interaction. It consists in a system of nonlinear evolution partial differential equations modeling the fluid-structure ...
Goudenège, Ludovic, Manca, Luigi
core   +1 more source

Pseudo S-asymptotically Bloch type periodicity with applications to partial stochastic neutral evolution equations [PDF]

open access: yesArab Journal of Mathematical Sciences
PurposeThis paper introduces the concept of (µ, ν)-pseudo S-asymptotically Bloch type (ω, k)- periodic functions, aiming to extend the framework of periodicity in stochastic analysis and to investigate their role in neutral partial stochastic ...
Marwa Missaoui
doaj   +1 more source

The probabilistic approach to the analysis of the limiting behavior of an integro‐diffebential equation depending on a small parameter, and its application to stochastic processes

open access: yesInternational Journal of Stochastic Analysis, Volume 7, Issue 1, Page 25-31, 1994., 1994
Using connection between stochastic differential equation with Poisson measure term and its Kolmogorov′s equation, we investigate the limiting behavior of the Cauchy problem solution of the integro differential equation with coefficients depending on a small parameter. We also study the dependence of the limiting equation on the order of the parameter.
O. V. Borisenko   +2 more
wiley   +1 more source

A Perturbation Theory for Ergodic Properties of Markov Chains [PDF]

open access: yes, 2000
Perturbations to Markov chains and Markov processes are considered. The unperturbed problem is assumed to be geometrically ergodic in the sense usually established through use of Foster-Lyapunov drift conditions.
Shardlow, Tony   +5 more
core   +1 more source

On the Cauchy problem of a degenerate parabolic-hyperbolic PDE with Lévy noise

open access: yesAdvances in Nonlinear Analysis, 2017
In this article, we deal with the stochastic perturbation of degenerate parabolic partial differential equations (PDEs). The particular emphasis is on analyzing the effects of a multiplicative Lévy noise on such problems and on establishing a well ...
Biswas Imran H.   +2 more
doaj   +1 more source

Stochastic stability and instability of rumor model

open access: yesOpen Mathematics
In this study, we present a stochastic rumor model. The stability of the disease-free equilibrium state and instability of the free equilibrium E0{E}_{0} of stochastic epidemics model are considered with the help of Lyapunov functions.
Zhang Jing, Wang Xinyao, Wang Xiaohuan
doaj   +1 more source

Home - About - Disclaimer - Privacy